# SDR ASAA2018071625450

- Difficulty date: July 16, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,472 hours, 8,637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LEFT EXIT SIGN, EXIT IDENTIFIER, AND FLIGHT DECK DOME EMERGENCY LIGHTS INOP ON TEST. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1675 IAW AMM 33-51-06-960-805. EMERGENCY LIGHTS TEST CHECKS GOOD IAW AMM 33-51-06. CLOSED FWD ENTRY LIGHT PANEL IAW AMM 33-51-06-960-805.
